[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 5, Issue 1 (9-2011) ::
JSS 2011, 5(1): 87-105 Back to browse issues page
A New Skew Uniform Distribution: Model and Properties
Eisa Mahmoudi * , Reyhaneh Lalehzari
Abstract:   (22706 Views)
In this paper a new version of skew uniform distribution is introduced which is completely different from the previous works. Some important properties of the new distribution contain the expression for the density and distribution, kth moments, moment generating and characteristic functions, variance, skewness and kurtusis, mean deviation from the mean, median and mode and parameter estimation are investigated. Also a simulation study on this distribution is carried out to show the consistency of the maximum likelihood and moments estimators. In the end, the new skew uniform distribution is compared with uniform distribution.
Keywords: Renyi entropy, Shannon entropy, Skew uniform distribution, Uniform distribution, Mean deviations
Full-Text [PDF 955 kb]   (3690 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2011/11/5 | Accepted: 2013/05/14 | Published: 2013/05/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi E, Lalehzari R. A New Skew Uniform Distribution: Model and Properties. JSS 2011; 5 (1) :87-105
URL: http://jss.irstat.ir/article-1-81-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 1 (9-2011) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 43 queries by YEKTAWEB 4700